# SDR IXXA20150115017

- Difficulty date: October 9, 2014
- Submitted: January 15, 2015
- Operation: Air carrier
- Aircraft: N761CX
- Make and model: Boeing 767223
- Aircraft serial: 22318
- Aircraft time: 75,411 hours, 18,018 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Intercostal
- Part number: 113T162626
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HINGED PANEL 651XB HAS CORROSION AROUND NUTPLATE.  REMOVED CORROSION BEYOND LIMITS. NEW INTERCOSTAL FABRICATED.  INSTALLED TO PANEL 651XB IAW SRM 51-40-02.
